I really need some help on this. I have a powercolor 5700xt and I'm getting some strange lighting effect when I move either the character or camera. Now at first I thought it was Far cry 5 but it's also happening in Battlefield V. I will link a video so people can see the issue. Things I have done....tried the latest gpu driver (February) and tried rolling back to older ones. I'm playing at 1440p 144hz and tried going down to 1080p 60hz and aslo change the settings from ultra to low. My mobo bios is updated and Windows 10 64bit is on latest update/version. I'm using a Intel i7 8700 Asus h370-f 32gb ddr4 ram with a ocz 750watt psu.l and powercolor 5700xt. All of this is on a Sumsung ssd and the monitor is a Samsung c32jg50. I was using hdmi and currently tried a dp cable to no avail. Last thing I want to do is a format but if it helps, so be it. I heard people updated the gpu bios but I've never tried that but if it's available, will it help? I'm at a total loss. Might be worth noting I have had issues with cubase getting a Bex64 error. Not sure if that's the gpu or it could affect it. Any suggestions?
I had to use my mobile phone to capture the video because screen capture wasn't showing how bad the issue really is.